# SDR AALA960078

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DECK PLATE HAS CORROSION REMOVED ON UPPER SURFACE AT VARIOUS LOCATIONS, PER MRB 757-685.  TST, 15,514.52 HOURS.  CYCLES, 5,884.  (X)
